# SDR AT0000127

- Difficulty date: March 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING IN BUSINESS CLASS IS OUT OF TRACK.  CORRECTIVE ACTION:  RESECURED LIGHT.
